Alert archive / Tennessee / Tornado Warnings in 2025
Tornado Warning 53, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 2, 2025, 6:28 PM CDT for 7 counties in Tennessee. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2025, 6:28 PM CDT (23:28 UTC)
- Expired
- Apr 2, 2025, 7:15 PM CDT
- In force
- 47 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Benton County, TN, Carroll County, TN, Chester County, TN, Decatur County, TN, Henderson County, TN, Henry County, TN, Madison County, TN
The radar
The Ft Campbell radar (KHPX), 140 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 6:30 PM CDT | HAIL 1.75 | Camden, TN | Golf ball hail about 1/4 mi East of the Courthouse. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 2:52 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 11.5 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 202 J/kg
- Mixed-layer CIN
- -387 J/kg
- Mixed-layer LCL
- 936 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 352 m²/s²
- 0-3 km storm-relative helicity
- 471 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
023
WFUS54 KMEG 022328
TORMEG
TNC005-017-023-039-077-079-113-030015-
/O.NEW.KMEG.TO.W.0053.250402T2328Z-250403T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
628 PM CDT Wed Apr 2 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Henderson County in west Tennessee...
Benton County in west Tennessee...
Carroll County in west Tennessee...
Madison County in west Tennessee...
Southeastern Henry County in west Tennessee...
Central Chester County in west Tennessee...
Northwestern Decatur County in west Tennessee...
* Until 715 PM CDT.
* At 628 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Bemis, or 8 miles northwest of Henderson, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Hickory Flat, Neely, Pinson, Dollar, Old Springville, Jackson,
Westover, Madison Hall, Uptonville, Lexington, Rock Hill, Bruceton,
Holladay, Leach, Middle Fork, Blue Goose, Tate, Palmer Shelter,
Hinson Springs, and Buena Vista.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3603 8800 3600 8800 3597 8802 3594 8800
3594 8793 3587 8794 3583 8797 3535 8869
3537 8883 3543 8884 3543 8895 3545 8898
3555 8896 3631 8815 3615 8792
TIME...MOT...LOC 2328Z 224DEG 50KT 3554 8873
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Schlessiger2 follow-up statements
050
WWUS54 KMEG 022345 RRA
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
645 PM CDT Wed Apr 2 2025
TNC023-022355-
/O.CAN.KMEG.TO.W.0053.000000T0000Z-250403T0015Z/
Chester TN-
645 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR CENTRAL CHESTER COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CDT for west
Tennessee.
&&
LAT...LON 3597 8802 3594 8800 3594 8793 3587 8794
3583 8797 3551 8845 3559 8860 3555 8868
3555 8874 3566 8884 3631 8815 3615 8792
TIME...MOT...LOC 2345Z 224DEG 43KT 3562 8869
$$
TNC005-017-039-077-079-113-030015-
/O.CON.KMEG.TO.W.0053.000000T0000Z-250403T0015Z/
Henderson TN-Benton TN-Carroll TN-Madison TN-Henry TN-Decatur TN-
645 PM CDT Wed Apr 2 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR
HENDERSON...BENTON...CARROLL...NORTHEASTERN MADISON...SOUTHEASTERN
HENRY AND NORTHWESTERN DECATUR COUNTIES...
At 645 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles northwest of Mifflin, or 8 miles east of Jackson,
moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hickory Flat, Dollar, Old Springville, Lexington, Rock Hill,
Bruceton, Holladay, Leach, Middle Fork, Blue Goose, Tate, Palmer
Shelter, Hinson Springs, Buena Vista, Hollow Rock, Camden, Haigler
Ridge, Clarksburg, Huron, and Warrens Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3597 8802 3594 8800 3594 8793 3587 8794
3583 8797 3551 8845 3559 8860 3555 8868
3555 8874 3566 8884 3631 8815 3615 8792
TIME...MOT...LOC 2345Z 224DEG 43KT 3562 8869
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
CJC598
WWUS54 KMEG 030010 RRA
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
710 PM CDT Wed Apr 2 2025
TNC005-017-039-077-079-113-030020-
/O.EXP.KMEG.TO.W.0053.000000T0000Z-250403T0015Z/
Henderson TN-Benton TN-Carroll TN-Madison TN-Henry TN-Decatur TN-
710 PM CDT Wed Apr 2 2025
...THE TORNADO WARNING FOR HENDERSON...BENTON...CARROLL...
NORTHEASTERN MADISON...SOUTHEASTERN HENRY AND NORTHWESTERN DECATUR
COUNTIES WILL EXPIRE AT 715 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until midnight CDT for west
Tennessee.
&&
LAT...LON 3597 8802 3594 8800 3594 8793 3587 8794
3583 8797 3551 8845 3559 8860 3555 8868
3555 8874 3566 8884 3631 8815 3615 8792
TIME...MOT...LOC 0010Z 224DEG 50KT 3586 8841
$$
CJCWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 2:27 PM CDT, 4 hours 1 minute earlier. Its key messages:
- Updated at 227 PM CDT Wed Apr 2 2025 -Severe weather and very heavy rainfall are expected this afternoon through Saturday. -A High Risk of severe weather today, an Enhanced Risk is in effect Thursday, Friday and Saturday. -A Moderate Risk of excessive rainfall is in effect today, Friday and Saturday with a High Risk on Thursday. -Five day total rainfall amounts are in the 10 to 15 inch range along and north of I-40. This is not your average flood risk. Generational flooding with devastating impacts is possible.
Area forecast discussion, Apr 2, 2:27 PM CDT, 4 hours 1 minute before
Area Forecast Discussion
National Weather Service Memphis TN
227 PM CDT Wed Apr 2 2025
...New DISCUSSION...
.KEY MESSAGES...
Updated at 227 PM CDT Wed Apr 2 2025
-Severe weather and very heavy rainfall are expected this afternoon
through Saturday.
-A High Risk of severe weather today, an Enhanced Risk is in
effect Thursday, Friday and Saturday.
-A Moderate Risk of excessive rainfall is in effect today, Friday
and Saturday with a High Risk on Thursday.
-Five day total rainfall amounts are in the 10 to 15 inch range
along and north of I-40. This is not your average flood risk.
Generational flooding with devastating impacts is possible.
&&
.DISCUSSION...
(This evening through next Tuesday) Issued at 227 PM CDT Wed Apr 2 2025
A volatile day ahead across the Midsouth as we anticipate a
significant severe weather outbreak tonight as we begin a several
day stretch of active weather. A High (level 5/5) risk is in
effect for much of the region through tonight!
An upper trough, currently situated over the Rockies, will continue
to inch eastward throughout the end of the week. To its leeward
side, a broad belt of 100+ knot upper level flow will continue to
overspread the central CONUS, maintaining a strong surface mass
response extending up from the Gulf through the entire MS River
Valley. This regime has been in place for well over a day and has
allowed for significant moisture return to take place with mid 60s
and low 70s dewpoints across the region. Insolation, gradual height
falls, and 700 mb cooling will initiate storms later this afternoon
that will last through the night.
Taking a deeper dive into the convective setup today, a truly
volatile environment presents itself. Aforementioned surface heating
and moisture transport has brought very high theta e into the
region. Current HRRR/WOFS/HREF progs display SBCAPE/MLCAPE reaching
above 3500 J/kg later this afternoon with a meager 0/-50 J/kg.
Therefore, thunderstorms are expected to initiate along both a
convectively enhanced cold front to the west and with any stronger
areas of surface convergence across AR/MS/TN/MO. As storms fire,
bulk 0-6km shear from the west will increase, supporting the
development of supercells. ESRH will also begin to rise into the
evening. The same model suite shows values of up to, and possibly
above, 400 m2/s2 across the majority of the region by 00z. The
combination of all of these ingredients will culminate in an STP
greater than 5 for several hours that will be supportive of strong
tornadoes alongside large hail and damaging winds.
Another note about the severe threat will be the bi-modality of the
hazards. CAM guidance has been keen building a large complex of
supercells, potentially embedded in a line, to our west that
propagates east through tonight. Ahead of this line, CAMs/WOFS
have started to highlight the potential for discrete/clustered
supercells. Therefore, threats will likely be stratified between
the two modes with the most significant tornado threat
accompanying any supercells that can develop ahead of the main
line.
Alongside severe weather, strong gradient winds and boundary layer
mixing have brought advisory criteria gusts throughout the region.
As such, a wind advisory is in effect through 11 pm tonight across
the entire region. Some blowing dust has been observed across NE AR
and has been added to the forecast to compensate.
The cold front that is associated with tonight's weather will
eventually stall out over the TN/MS border by tomorrow. The slow
eastward progression of the large-scale upper trough will allow for
the next several days to continue providing severe chances with the
surface stationary boundary as a focus for convection. Tomorrow's
risk has been upgraded to an Enhanced (level 3/5) for tornadoes,
wind, and hail with another Enhanced (level 3/5) on both Friday
and Saturday as the upper system and surface cold front make
their final pass through the region.
With convection focused along a front for several days, dangerous
flooding will also be a concern. PWATs are expected to be above
the 95th percentile for several days as we remain gridlocked into
a tropical airmass. Continued surface convergence and isentropic
ascent will squeeze much of this moisture out across the region
through Saturday before the upper system can exit the region. The
current forecast calls for a swath of 10+ inches of rain on a line
from Cross County AR through Henry County TN with gradually
tapering amounts to the north and south down to 6 inches in N MS.
Locally higher amounts are possible, especially with any training
thunderstorms. This is not a normal and will be a dangerous,
generational flooding event!
Weather will finally calm down into Sunday and Monday as the upper
system exits the CONUS. Surface high pressure and northerlies will
bring drier, cooler air into the Midsouth as a result. This
northwest flow regime will last through the end of the forecast
period.
&&
.AVIATION...
(18Z TAFS) Issued at 1251 PM CDT Wed Apr 2 2025
Gusty south winds will prevail this afternoon with gusts of 30-40
kts and mainly VFR conditions. Showers and thunderstorms will push
into the area later this afternoon and evening impacting JBR, MKL
and MEM mainly between 02/23z and 03/06z. TUP should remain south of
the widespread thunderstorm activity through the TAF period with
only scattered showers and thunderstorms possible in that area
tonight.
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until midnight CDT tonight for ARZ009-018-026>028-
035-036-048-049-058.
Flood Watch through Sunday morning for ARZ009-018-026>028-035-
036-048-049-058.
Blowing Dust Warning until 2 PM CDT this afternoon for ARZ028-
036.
MO...Wind Advisory until midnight CDT tonight for MOZ113-115.
Flood Watch through Sunday morning for MOZ113-115.
MS...Wind Advisory until midnight CDT tonight for MSZ001>017-020>024.
Flood Watch through Sunday morning for MSZ001>005-007-008-
010>014-020.
Flood Watch from late Friday night through Sunday afternoon for
MSZ006-009-015>017-021>024.
TN...Wind Advisory until midnight CDT tonight for TNZ001>004-019>022-
048>055-088>092.
Flood Watch through Sunday morning for TNZ001>004-019>022-
048>055-088>092.
&&
PUBLIC FORECAST...JAB
AVIATION...SWCIn the hours before
Local storm report, Apr 2, 5:51 PM CDT, 37 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
551 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM Hail Lakeland 35.24N 89.73W
04/02/2025 M1.00 Inch Shelby TN Public
&&Local storm report, Apr 2, 5:55 PM CDT, 33 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Memphis TN
555 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1041 AM Non-Tstm Wnd Gst 4 ENE Whitehaven 35.04N 89.98W
04/02/2025 M58 MPH Shelby TN Official NWS Obs
ASOS site measured wind gust of 58 mph.
0250 PM Hail Olive Branch 34.95N 89.83W
04/02/2025 M1.00 Inch DeSoto MS Public
Quarter Size hail.
0253 PM Hail 5 SSE Germantown 35.02N 89.76W
04/02/2025 M1.75 Inch Shelby TN Public
Facebook report of golfball size hail near
Shelby drive and Forest Hill Irene.
0318 PM Hail Oakland 35.22N 89.51W
04/02/2025 M1.00 Inch Fayette TN Public
0318 PM Hail 1 W Oakland 35.23N 89.52W
04/02/2025 E1.00 Inch Fayette TN Public
Report from mPING: Quarter (1.00 in.).
0321 PM Tstm Wnd Gst 2 SSW Turrell 35.35N 90.27W
04/02/2025 M70 MPH Crittenden AR Trained Spotter
Measured via rooftop anemometer.
0325 PM Hail Oakland 35.22N 89.51W
04/02/2025 M1.75 Inch Fayette TN Storm Chaser
Golfball size hail in Oakland tn area from
chaser.
0345 PM Hail Fulton 34.26N 88.40W
04/02/2025 M2.00 Inch Itawamba MS Broadcast Media
Large non-spherical hail.
0400 PM Hail Henning 35.67N 89.58W
04/02/2025 M1.75 Inch Lauderdale TN Emergency Mngr
Report of golf ball hail at West tennessee
State Penn.
0400 PM Non-Tstm Wnd Gst Southwest Memphis 35.05N 90.07W
04/02/2025 M70 MPH Shelby TN ASOS
ASOS measured wind gust.
0412 PM Hail 1 ESE Sandy Springs 34.43N 88.36W
04/02/2025 E2.75 Inch Itawamba MS Public
Ryans Well in Itawamba county baseball sized
hail.
0418 PM Tstm Wnd Dmg Senatobia 34.62N 89.97W
04/02/2025 Tate MS Public
trees down across Hwy 51.
0440 PM Hail Sardis 34.43N 89.91W
04/02/2025 M1.75 Inch Panola MS Emergency Mngr
Golf ball size around the Union area of
Panola County.
0445 PM Hail Jackson 35.63N 88.83W
04/02/2025 M1.00 Inch Madison TN Emergency Mngr
Quarter size hail at Jackson Regional
airport.
0450 PM Hail 3 NNE Jackson 35.68N 88.81W
04/02/2025 E1.25 Inch Madison TN Amateur Radio
Half dollar size hail Exit 83 N Jackson.
0450 PM Hail 3 NW Jackson 35.66N 88.88W
04/02/2025 E1.25 Inch Madison TN Amateur Radio
Quarter size hail south of I 40 and the 45
bypass.
0452 PM Hail 3 WSW Barr 34.60N 89.84W
04/02/2025 E2.50 Inch Tate MS Law Enforcement
Spikey tennis ball sized hail.
0500 PM Hail Holly Springs 34.77N 89.44W
04/02/2025 M1.00 Inch Marshall MS Emergency Mngr
Quarter size hail Jaybird/Hollysprings
Hernando, MS.
0500 PM Hail 4 NNW Hernando 34.88N 90.01W
04/02/2025 E1.75 Inch DeSoto MS Amateur Radio
Golfball size hail near Nesbitt at Lauder
and 269.
0505 PM Hail 2 W Olive Branch 34.97N 89.86W
04/02/2025 E1.00 Inch DeSoto MS Public
Report from mPING: Quarter (1.00 in.).
0514 PM Hail 4 N Jackson 35.69N 88.84W
04/02/2025 E1.00 Inch Madison TN Public
Report from mPING: Quarter (1.00 in.).
0523 PM Hail 1 ESE Middle Fork 35.86N 88.48W
04/02/2025 E2.50 Inch Carroll TN Public
Public report of hail just under baseball
size near Clarksburg. Time estimated via
radar.
0528 PM Hail 2 NW Germantown 35.11N 89.81W
04/02/2025 E1.00 Inch Shelby TN Public
Report from mPING: Quarter (1.00 in.).
0530 PM Hail Huntingdon 36.01N 88.41W
04/02/2025 M1.75 Inch Carroll TN Emergency Mngr
0530 PM Hail 3 NNW Germantown 35.13N 89.80W
04/02/2025 E1.00 Inch Shelby TN NWS Employee
Corrects previous hail report from 3 NNW
Germantown. one inch hail at NWS Memphis
lasted 2-3 minutes.
0537 PM Hail 3 W Eads 35.19N 89.72W
04/02/2025 E0.75 Inch Shelby TN Public
Report from mPING: Dime (0.75 in.).
0539 PM Hail Hollow Rock 36.04N 88.27W
04/02/2025 M1.25 Inch Carroll TN Public
1/2 dollar sized hail.
0539 PM Hail 4 S Lakeland 35.18N 89.75W
04/02/2025 E1.75 Inch Shelby TN Public
Report from mPING: Golf Ball (1.75 in.).
0540 PM Hail Middle Fork 35.87N 88.49W
04/02/2025 E2.50 Inch Carroll TN Public
0546 PM Hail Williston 35.16N 89.38W
04/02/2025 M1.00 Inch Fayette TN Public
0550 PM Hail Lakeland 35.24N 89.73W
04/02/2025 M1.00 Inch Shelby TN Public
&&Local storm report, Apr 2, 6:01 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
601 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM Hail Camden 36.06N 88.10W
04/02/2025 M1.25 Inch Benton TN Emergency Mngr
&&
12Local storm report, Apr 2, 6:14 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
614 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM Hail Bolivar 35.26N 88.99W
04/02/2025 M1.00 Inch Hardeman TN Broadcast Media
&&
12Local storm report, Apr 2, 6:15 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
615 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM Tornado 3 E Fisher 35.49N 90.92W
04/02/2025 Poinsett AR Law Enforcement
&&Local storm report, Apr 2, 6:20 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
620 PM CDT Wed Apr 2 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM Hail 5 NW Henderson 35.50N 88.72W
04/02/2025 M1.00 Inch Madison TN Amateur Radio
Quarter hail in Pinson relayed by Amateur
Radio.
&&
12The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 9:04 PM CDT | River Flood Warning | MEG | Madison | 8 days |
| Apr 1, 9:08 PM CDT | River Flood Warning | MEG | Dyer | 14 days |
| Apr 2, 1:04 PM CDT | River Flood Warning | MEG | Dyer | 14 days |
| Apr 2, 2:45 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby, Tipton | 45 min |
| Apr 2, 3:14 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 46 min |
| Apr 2, 3:21 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, Madison, Tipton | 54 min |
| Apr 2, 3:49 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 56 min |
| Apr 2, 3:49 PM CDT | Tornado Warning | MEG | Crockett, Dyer, Haywood, Lauderdale, Tipton | 56 min |
| Apr 2, 3:54 PM CDT | Tornado Warning | MEG | Carroll, Chester, Crockett, Fayette, Gibson, Hardeman and 3 more | 66 min |
| Apr 2, 4:22 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 32 min |
| Apr 2, 4:32 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, McNairy, Madison | 29 min |
| Apr 2, 4:38 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 67 min |
| Apr 2, 4:54 PM CDT | Tornado Warning | MEG | Benton, Carroll, Gibson, Henderson, Henry, Madison | 66 min |
| Apr 2, 5:20 PM CDT | Tornado Warning | MEG | Chester, Fayette, Hardeman, Haywood, Madison | 55 min |
| Apr 2, 5:32 PM CDT | Tornado Warning | MEG | Fayette, Hardeman, Haywood | 58 min |
| Apr 2, 5:47 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll | 28 min |
| Apr 2, 6:11 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Gibson, Hardeman, Haywood, Henderson and 1 more | 64 min |
Nearby
Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.